Menu

نهاد شريف

تالبحوث والمقالات المنشورة

تاريخ النشر

مكان النشر

1

Studying the stability of some nonlinear time series model with application

2008

Vol.5,No1

AL-Rafidain Journal of Computer Sciences and Mathematics

2

The using of the factor analysis to study the effect of the important factors on the health of the child in salahalddin 

2012

Vol.17,No1

Tikrit Journal of Pure Science

3

Modeling the time series of the mean of monthly temperature in Samraa City 

2012

Vol.8,No25

Tikrit Journal For Administration & Economics Sciences

4

Connectedness in pre-ideal topological spaces

2012

7th Scientific Conference of Education collage

5

Using the solution of system of linear equations as a key generator of crypto-system

2014 Vol.19,No1

Tikrit Journal of Pure Science

6

Regional Exponential Observation and error 

2015

Vol.19,No4

Tikrit Journal of Pure Science

7

proposal Estimator for the problem of the normal distribution in the case of a single observation

2017

Vol.10,No5

Journal of Education and Scientific Studies

8

On some generalized new operators in topological spaces

2017

Iraqi AL-HWARIZMI

 Society

9

State Reconstruction in

Sobolev Space

2018

Journal of AL-QADISIYA

 Pure Scienes

 

 خلود جمال مولود
تالبحوث والمقالات المنشورةتاريخ النشرمكان النشر
   
1  New Address Shift Linear Feedback Shift Register Generator  آذار 2017  مجلة جامعة النهرين - العلوم

 

اسراء منير

تالبحوث والمقالات المنشورة

تاريخ النشر

مكان النشر

1

Constructing Some Embedded of Petersen Subfamilies in the Klein Bottle Using Link Diagram

3 مايو 2017

The 1st International Conference on Sciences and Arts (ICMSA 2017)

المؤتمرالدوليالاول للعلوم والآداب.

 العراق- اربيل.

 





ايلاف صباح عبد الواحد

تالبحوث والمقالات المنشورة

تاريخ النشر

مكان النشر

1

Skew N-Normal operators

2014

المجلة الاسترالية للعلوم التطبيقية

2

Triple operators              

2016

مجلة جامعة القادسية للعلوم

3

Triple operators of order n on a Hilbert space                

2018

مجلة كلية العلوم جامعة تكريت

4

  k- operators

مقبول للنشر 2018

مجلة جمعية الخوارزمي العراقية

     

 

عامر فاضل 
تالبحوث والمقالات المنشورةتاريخ النشرمكان النشر
   
1 EQUIVALENCE OF THE   PROBLEM AND THE REGRESSION PROBLEM WITH ONE NUISANCE PARAMETER  العراق  مجلة الادارة و الاقتصاد  الجامعة لمستنصرية - 2006 - العدد : 60 – صفحه :1 -18
2  المقدر المتقلص لحالة المشاهدة الواحدة في مشكلة  التوزيع الطبيعي إذا كان التباين غير معلوم  العراق  مجلة جامعة الانبار للعلوم الصرفة : 2009 المجلد: 3 العدد: 3
3  اقتراح دالة تقلص لحالة المشاهدة الواحدة في مشكلة التوزيع الطبيعي   العراق  مجلة جامعة الانبار للعلوم الصرفة 2010 المجلد: 4 العدد: 1
О стационарном состоянии в ди­намике популяции с иерархической конкуренцией روسيا журналУспехи математических наук, издательствоНаука(М.), том69, №6, с.179-180

Stationary Regime of Exploitation of Size-Structured Population with Hierarchical Competition.
DOI 10.1007/s10958-015-2241-8 (5≡12)

springer

Journal of Mathematical Sciences, Plenum Publishers
2015, V.205, Issue 2, pp 199–204 Scopus

Существование оптимального режима эксплуатации структурированной популяции с иерархической конкуренцией. (6≡8) روسيا Изд-во Урал. Ун-та, 2015, 99-108 
Stationary state of exploited population with asymmetric intra-specific competition روسيا 199-200; ISBN 978-5-98419-055-8.
Existence of optimal stationary state of exploited population with asymmetric intraspecific competition(6≡8 روسيا orcos.tuwien.ac.at/fileadmin/t/orcos/ORCOS/VW2015/program_vw2015
On optimal state of exploited population with asymmetric intraspecific competition روسيا

Control Theory and Theory of Generalized Solutions of Hamilton–Jacobi Equations.CGS’2015,Russia April 1–3, 2015,
155-156

10  Stationary state of exploited population with hierarchical intraspecific competition  روسيا ИММУрОРАНУрФУ. 2014. 233-235
11  О единственности положительного ста­ционарного 

ционарного состояния в динамике популяции с асимметричной конкуренцией
(11≡13)

 روسيا ТРУДЫ МАТЕМАТИЧЕСКОГО ИНСТИТУТА ИМ. В.А. СТЕКЛОВА, 2015, т. 291, с. 86–94
12   Стационарный режим эксплуатации труктуриров-анной по размеру популяции с иерархической конкуренцией.  (5≡12  روسيا  

Журнал: Проблемы математического анализа
Том: 77(2014)
стр. ( 71-75)

13   

On the Uniqueness of a Positive Stationary State in the Dynamics of a Population with Asymmetric Competition
DOI: 10.1134/S0081543815080088
(11≡13)

 springer  

Proceedings of the Steklov Institute of Mathematics, 2015, Vol. 291, pp. 78–86
Scopus

14   proposal Estimator for the problem of the normal distribution in the case of a single observation.  العراق  مجلة الجامعة العراقية

 

 

 رنا بهجت ياسين

تالبحوث والمقالات المنشورة

تاريخ النشر

مكان النشر

1

 On   M_topological space

2009

جامعة تكريت

2

On some separation axioms supratopological spaces

2008

جامعة تكريت

3

On spura-connectedness in supratopological spaces

2009

جامعة كركوك

4

SOME PROPERTIES OF WEAKLY OPEN

FUNCTIONS IN INTUITIONISTIC BITOPOLOGICALSPACES

2013

جامعة تكريت

5

Some new types of continuous functions in bitopological spaces

2013

جامعة تكريت

6

ON Bi-homeomorphism in bitopological space

2013

جامعة ذي قار

7

On certain types of generalized τ*- compact maps in topological spaces

2011

Indonesia

Go to top